# SDR AALA20100211TUL03

- Difficulty date: February 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INDICATES CRACK ON RIGHT WING LEADING EDGE NUMBER 5 SLAT AT OUTBOARD RIB INBOARD LEG MARKED.  REMOVED AND REPLACED RIB PER SRM 57-50-13.
